Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can severe stomachache be treated post heavy drinking?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10673 Questions
Question
I took XXXXXXX last night and 4 5 hour every drinks, I tried eating a couple hours ago and almost passed out, now I'm just having sharp Pains in my stomach where I can not walk or breathe and they last for about 3 min
Tue, 15 May 2018 in GERD
 
 
Answered by Dr. Praveen Tayal 37 minutes later
Brief Answer:
Can be due to gastritis.

Detailed Answer:
Hello,
Thanks for posting your query.
Having drinks without any fatty food can cause a severe gastritis and pain in the abdomen associated with nausea and vomiting. You can have omeprazole and plenty of antacids and see if it helps. Having fruits like papaya will also help in reducing the discomfort. In case the pain is persistent then do attend an ER for a proper evaluation.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor